# SDR ASAA2021041734610

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,435 hours, 13,129 cycles
- Engine: Ge
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 251A21902
- Condition: Broken
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS BEHAVING HYPER SENSITIVE AND DO NOT PROVIDE THE NORMAL FEEDBACK PRESSURE. ON TAKEOFF MY NORMAL FLIGHT CONTROL PRESSURE CAUSED A HIGH RATE OF ROTATION THAT WAS EVEN NOTICED BY THE NON-FLYING PILOT. DURING ALL PHASES OF FLIGHT THE CONTROLS FELT MUCH TOO LIGHT AND CAUSED EXCESSIVE AIRCRAFT ROLL/PITCH CHANGES FOR THE GIVEN INPUTS. DURING CONFIGURATION FOR LANDING AFTER SELECTION OF OF FLAPS 1 WE EXPERIENCED AN AIRCRAFT ROLL LEFT THEN RIGHT BUT DID NOT NOTICE ABNORMAL FLAP INDICATIONS. ON LANDING MY NORMAL PITCH CONTROL TO SET THE NOSE DOWN CAUSED FULL AFT YOKE MOVEMENT TO THE STOP BUT I DID NOT FEEL THE NORMAL CONTROL FEEDBACK. GROUNDED - YES. FOUND ELEVATOR FEEL/CENTERING OUTER SPRING BROKEN. REPLACED ELEVATOR FEEL/CENTERING OUTER AND INNER SPRINGS. OPS CHECK OK.  REF B737-800 AMM 27-31-64-400-802. ADJUSTED AILERON FEEL AND CENTERING UNIT PER AMM 27-11-00-820-804.  CONTROL WHEEL FORCE CHECKS GOOD PER AMM 27-11-00-700-805.
